×

Found 108 Documents (Results 1–100)

Estimation of the best approximation of a summable function on the real axis by entire functions of finite degree. (English. Russian original) Zbl 0224.41004

Sov. Math., Dokl. 11, 1332-1336 (1970); translation from Dokl. Akad. Nauk SSSR 194, 1013-1016 (1970).
MSC:  41A50 41A25 30D15
PDFBibTeX XMLCite

Approximation of continuous and differentiable functions of several variables by generalized polynomials (finite linear combinations of functions of fewer variables). (English. Russian original) Zbl 0215.46501

Sov. Math., Dokl. 11, 648-652 (1970); translation from Dokl. Akad. Nauk SSSR 192, 483-486 (1970).
PDFBibTeX XMLCite

Numerical differentiation by means of Chebyshev polynomials orthonormalized on a system of equidistant points. (English. Russian original) Zbl 0194.18602

U.S.S.R. Comput. Math. Math. Phys. 7(1967), No. 6, 215-220 (1970); translation from Zh. Vychisl. Mat. Mat. Fiz. 7, 1375-1379 (1967).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 3

Main Field